Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 4 (1998), Issue 2, Pages 165-185
http://dx.doi.org/10.1155/S1024123X98000775

Robust stability and stabilization of a class of uncertain nonlinear systems with delays

Dept. of Electrical and Computer Engineering, Kuwait University, PO Box 5969, Safat 13060, Kuwait

Received 4 March 1996; Revised 18 October 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Magdi S. Mahmoud, “Robust stability and stabilization of a class of uncertain nonlinear systems with delays,” Mathematical Problems in Engineering, vol. 4, no. 2, pp. 165-185, 1998. doi:10.1155/S1024123X98000775